MathSciNet Relay Station
MathSciNet bibliographic data
MR1098810 52A22 (52A38)
Affentranger, Fernando; Wieacker, John A. On the convex hull of uniform random points in a simple $d$-polytope. Discrete Comput. Geom. 6 (1991), no. 4, 291–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement